MAUDE Adverse Event Report: CARDINAL HEALTH MAGELL INSULIN 1/2ML 29GX1/2; SYRINGE, PISTON

CARDINAL HEALTH MAGELL INSULIN 1/2ML 29GX1/2; SYRINGE, PISTON
Model Number 8881892950
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the associate engaged the safety device and heard the "click".She went to dispose of the syringe and the safety had slid down enough that the needle was in fact uncovered.This resulted in a dirty needlestick on the side of her finger.Additional information received on 19feb2024 stated that no first aid or prophylactic treatment was provided.The associate did have blood work done and they have the results but the initial reporter does not have access to that information.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event as no samples were returned for evaluation and the device history record was reviewed indicating that the product was released accomplishing all quality standards.There were two photos provided however the clarity of the pictures are very dark and no defects can be observed.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
MAGELL INSULIN 1/2ML 29GX1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18848506
Report Number1915484-2024-00004
Device Sequence Number7439233
Product Code FMF
UDI-Device Identifier10884521005945
UDI-Public10884521005945
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881892950
Device Catalogue Number8881892950
Device Lot Number324830X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date03/28/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown